# SDR F3LA2022091400103

- Difficulty date: April 15, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004320601
- Condition: Corroded
- Location: L1 Door Sill
- Part time: 40,690 hours, 16,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SILL BEAM, FWD AND AFT FASTENER HOLES CORRODED.   REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-42-11
